1. Steroids Forum
  2. Steroids UNCENSORED
  3. Need injection pointers

Need injection pointers

 New Posts Reply
1 year ago #1
Pale
Junior Member
Threads:
3
Posts:
25
Reviews:
0
 Pale
Pale
Junior Member Posts: 25  Reviews: 0  Threads: 3 

I've been getting major issues when I inject steroids

I wasn't getting this before and it's not my source or the brand because it's happening on multiple different brands that I have tried

when I inject I get sort of like a mosquito bite and then I get red swelling for a few days then it gradually goes away

I also notice that I get a lump where I injected and that won't go away for like 10 days
what am I doing wrong?

  • Created

    Pale 1 year ago
  • Last Reply

    House 11 months ago
  • 7

    replies

  • 1.3k

    views

  • 5

    users

  • 2

    likes

11 months ago #2
Nicholas
Junior Member
Threads:
0
Posts:
19
Reviews:
0
 Nicholas
Nicholas
Junior Member Posts: 19  Reviews: 0  Threads: 0 

Bro, get professional help regarding this matter. Where are you injecting yourself, I mean which part of body is it?

11 months ago #3
House
Contributing Member
Threads:
40
Posts:
229
Reviews:
0
 House
House
Contributing Member Posts: 229  Reviews: 0  Threads: 40 

I am sorry to hear that you are experiencing issues when injecting steroids. May be you are injecting in wrong place. Get it check asap and ensure that you are using steroids safely and correctly.

11 months ago #4
oldie59
Junior Member
Threads:
1
Posts:
42
Reviews:
5
 oldie59
oldie59
Junior Member Posts: 42  Reviews: 5  Threads: 1 

What products are you using and tell us what needle lengths and gauge. Also, if still having problems with the lump after 10 days, get it checked if it is red or painful to the touch.


Hope it is ok to post this link for info.

https://www.spotinjections.com/index3.htm

Quoted Pale; Post# 1904

I've been getting major issues when I inject steroids
I wasn't getting this before and it's not my source or the brand because it's happening on multiple different brands that I have tried
when I inject I get sort of like a mosquito bite and then I get red swelling for a few days then it gradually goes away
I also notice that I get a lump where I injected and that won't go away for like 10 days
what am I doing wrong?

11 months ago #5
aisgood
Contributing Member
Threads:
36
Posts:
179
Reviews:
0
 aisgood
aisgood
Contributing Member Posts: 179  Reviews: 0  Threads: 36 

Brother, Did your problem got resolved? or you still facing the same problem?

Quoted Pale; Post# 1904

I've been getting major issues when I inject steroids
I wasn't getting this before and it's not my source or the brand because it's happening on multiple different brands that I have tried
when I inject I get sort of like a mosquito bite and then I get red swelling for a few days then it gradually goes away
I also notice that I get a lump where I injected and that won't go away for like 10 days
what am I doing wrong?

11 months ago #6
oldie59
Junior Member
Threads:
1
Posts:
42
Reviews:
5
 oldie59
oldie59
Junior Member Posts: 42  Reviews: 5  Threads: 1 

I noticed here not many follow up from their 1st post.

11 months ago #7
oli
Contributing Member
Threads:
18
Posts:
358
Reviews:
1
 oli
oli
Contributing Member Posts: 358  Reviews: 1  Threads: 18 

I don't think it is something to worry much about. Some people react differently to different compounds and their different absorption rates. If it stays infection free & goes away, you are safe.

Quoted Pale; Post# 1904

I've been getting major issues when I inject steroids
I wasn't getting this before and it's not my source or the brand because it's happening on multiple different brands that I have tried
when I inject I get sort of like a mosquito bite and then I get red swelling for a few days then it gradually goes away
I also notice that I get a lump where I injected and that won't go away for like 10 days
what am I doing wrong?

11 months ago #8
House
Contributing Member
Threads:
40
Posts:
229
Reviews:
0
 House
House
Contributing Member Posts: 229  Reviews: 0  Threads: 40 

Are you still facing issues, or has it get resolved?

Quoted Pale; Post# 1904

I've been getting major issues when I inject steroids
I wasn't getting this before and it's not my source or the brand because it's happening on multiple different brands that I have tried
when I inject I get sort of like a mosquito bite and then I get red swelling for a few days then it gradually goes away
I also notice that I get a lump where I injected and that won't go away for like 10 days
what am I doing wrong?

Derrik

11 minutes ago .  5

Ausgezeichneter Service - die Kunden fühlen sich gut betreut.

Leopold

17 minutes ago .  5

I buy tren enanthate from Ergo. Quality is good, lot numbers are real, shelf life is solid. Delivery is fast. I am always satisfied with the service, managers are knowledgeable in pharma.

Enrique

27 minutes ago .  5

Cada visita a esta tienda es una inmersión fascinante en el mundo del conocimiento del fitness. Su compromiso continuo con la certificación y la educación me permite no solo comprar productos, sino también construir mi propio estilo de vida para la salud.